# SDR 04FDEA00643

- Difficulty date: March 12, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB7411
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - DURING ACCOMPLISHMENT OF OUTBOARD TRAILING EDGE FLAP INBOARD HINGE TENSION STRAP SUPPORT REPLACEMENT, FOUND 2 EACH EXISTING HOLES OVERSIZED.  REPAIR CARRIED AT RIGHT WING 2 EA EXISTING OVERSIZED HOLES OF   OUTBOARD TRAILING EDGE FLAP INBOARD HINGE TENSION STRAP SUPPORT AS PER EA 1-5750-74333, WINGS - RIGHT OUTBOARD FLAP INBOARD HINGE, TWO OVERSIZED HOLES FOUND.
